On a system of equations in a braid group
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1986), pp. 58-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_9_a8,
author = {T. A. Makanina},
title = {On a~system of equations in a~braid group},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {58--62},
year = {1986},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_9_a8/}
}
T. A. Makanina. On a system of equations in a braid group. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1986), pp. 58-62. http://geodesic.mathdoc.fr/item/IVM_1986_9_a8/